# SDR CALA0400506

- Difficulty date: April 30, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,745 hours, 5,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INTERIOR AND EXTERIOR LIGHTS ON L-1 DOOR WERE FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06 AND OPERATIONAL CHECKS WERE GOOD.
